| Model Number |
9733857 |
| Medical Device Problem Codes |
Material Integrity Problem (2978); Output Problem (3005)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The issue could not be replicated, and the system was noted to be working.The representative reported that a possible cause was due to the site using 3rd part spheres.Other relevant device(s) are: product id: 9733575, serial/lot #: unk.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the camera connection was loose.The passive frame was temporarily not visible.